Translator Disclaimer
2013 On Pseudo-Finite Dimensions
Ehud Hrushovski
Notre Dame J. Formal Logic 54(3-4): 463-495 (2013). DOI: 10.1215/00294527-2143952

Abstract

We attempt to formulate issues around modularity and Zilber’s trichotomy in a setting that intersects additive combinatorics. In particular, we update the open problems on quasi-finite structures from [9].

Citation

Download Citation

Ehud Hrushovski. "On Pseudo-Finite Dimensions." Notre Dame J. Formal Logic 54 (3-4) 463 - 495, 2013. https://doi.org/10.1215/00294527-2143952

Information

Published: 2013
First available in Project Euclid: 9 August 2013

zbMATH: 1345.03059
MathSciNet: MR3091666
Digital Object Identifier: 10.1215/00294527-2143952

Subjects:
Primary: 03C13
Secondary: 03C45, 11P99

Rights: Copyright © 2013 University of Notre Dame

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.54 • No. 3-4 • 2013
Back to Top